# SDR 2000UALA00252

- Difficulty date: May 14, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7264U
- Make and model: Boeing 727222
- Aircraft serial: 21411
- Aircraft time: 64,774 hours, 36,806 cycles
- Engine: Pwa JT8D15
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Connector
- Part number: FZH6DE16S1S
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING ANTI-ICE VALVE INOPERATIVE.  *S/D*  MAINTENANCE REPORTED FINDING BURNT WIRING IN STUBWING VALVE CONNECTOR D932.  CONNECTOR WAS REPLACED.  OPERATIONAL CHECK NORMAL.  NO FURTHER PROBLEMS REPORTED.
